# SDR RAIA00408014

- Difficulty date: August 7, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 13,741 hours, 13,575 cycles
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2D226
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LEAK INDICATION NR 2 BLEED.  MAINTENANCE REMOVED AND REPLACED BLEED DUCT SEAL UNDER BAGGAGE COMPARTMENT.
